# SDR USAA2011090200003

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 34,007 hours, 19,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3656
- Condition: Faulty
- Location: Cabin
- Part time: 33,298 hours, 13,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - RIGHT HAND EPSU 12WL FAULTED WHEN PERFORMING EMERGENCY LIGHT TEST PER J/C 26C22033001. REPLACED EPSU 12 IAW A319 AMM 33-51-38. EMERGENCY LIGHTING CHECKED OK PER J/C 26C22033001 NO FAULTS.
